# SDR CA070919004

- Difficulty date: September 19, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 750
- Engine: Allsn AE3007C
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 23062462
- Condition: Misinstalled
- Location: Vanes
- Part time: 6,979 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE DISASSEMBLY IT WAS FOUND THAT 1 OFF LOCATING PLUG WAS INTERCHANGE WITH THE BOROSCOPE PLUG. THE LPT2 VANE RING IS HELD IN PLACE BY 3 LOCATING PLUGS, 2 PLUGS ONLY WERE FOUND CORRECTLY INSTALLED. LPT2 VANE RING WAS FOUND HEAVILY RUBBED ON THE TRAILING EDGE AT THE OUTER SHROUD LOCATION OVER AN ARC OF 75 DEG. APPROX.. THE INNER SHROUD LOCATION WAS ALSO FOUND HEAVILY RUBBED AT THE INNER PLATFORM LOCATION OVER THE SAME ARC DISTANCE. THE LPT2 BLADES (L/E SIDE), WAS FOUND HEAVILY RUBBED AT THE INNER AND OUTER SHROUD LOCATIONS, MATCHING THE LPT2 VANE RING RUB. THE LOCATING PLUG THAT WAS FOUND INSTALLED AT THE WRONG LOCATION WAS WORN. PREVIOUS SIMILAR EVENT HAD CAUSED A MAJOR ENGINE FAILURE AND ABORTED TAKE OFF (SDR20041122006). THIS ENGINE LPT MODULE WAS NEVER DISMANTLED FROM PREVIOUS VISIT OR MANUFACTURE. (TC NR 20070919004)
